# SDR ASAA2022100140132

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 5,293 hours, 1,725 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: UNKNOWN
- Condition: Fault Message
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"MAINT" LIGHT ON OVERHEAD PANEL CAME ON DURING LANDING ROLLOUT. GROUNDED - YES. A/C GIVING FAULT BLEED FAMV LEFT MAINT STATUS MESSAGE, C/O B737-9 IFIM TASK 36-12-00-810-801, C/O GROUND TEST FAMV PNEUMATIC ENGINE ON IAW B737-9 AMM 36-00-00-730-801, GROUND TEST PASSED, NO FAULT'S FOUND, FAULT CLEARED FROM MAINT STATUS PAGE BY TEST, A/C OK FOR SERVICE.
